MathSciNet Relay Station
MathSciNet bibliographic data
MR458461 58A99 (53C65)
Chen, Kuo-Tsai Extension of $C\sp{\infty }$ function algebra by integrals and Malcev completion of $\pi \sb{1}$. Advances in Math. 23 (1977), no. 2, 181–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement